Statistics

    Map

Twitter

On Fuzzy Length Spaces and Fuzzy Geodesics
( Vol-4,Issue-12,December 2017 )
Author(s):

Ugur Gozutok, Yasemin Sagiroglu

Keywords:

Fuzzy sets, Fuzzy length spaces, Fuzzy geodesics, Fuzzy metric spaces.

Abstract:

In this paper, the notion of a fuzzy length space is introduced, and the definition of a fuzzy geodesic in a fuzzy metric space is given. Some properties of these new concepts are studied and the relation between them is revealed.

ijaers doi crossref DOI:

10.22161/ijaers.4.12.29

Paper Statistics:
  • Total View : 72
  • Downloads : 15
  • Page No: 200-202
Cite this Article:
MLA
Ugur Gozutok et al ."On Fuzzy Length Spaces and Fuzzy Geodesics". International Journal of Advanced Engineering Research and Science(ISSN : 2349-6495(P) | 2456-1908(O)),vol 4, no. 12, 2017, pp.200-202 AI Publications, doi:10.22161/ijaers.4.12.29
APA
Ugur Gozutok, Yasemin Sagiroglu(2017).On Fuzzy Length Spaces and Fuzzy Geodesics. International Journal of Advanced Engineering Research and Science(ISSN : 2349-6495(P) | 2456-1908(O)),4(12), 200-202. http://dx.doi.org/10.22161/ijaers.4.12.29
Chicago
Ugur Gozutok, Yasemin Sagiroglu. 2017,"On Fuzzy Length Spaces and Fuzzy Geodesics". International Journal of Advanced Engineering Research and Science(ISSN : 2349-6495(P) | 2456-1908(O)).4(12):200-202. Doi: 10.22161/ijaers.4.12.29
Harvard
Ugur Gozutok, Yasemin Sagiroglu. 2017,On Fuzzy Length Spaces and Fuzzy Geodesics, International Journal of Advanced Engineering Research and Science(ISSN : 2349-6495(P) | 2456-1908(O)).4(12), pp:200-202
IEEE
Ugur Gozutok, Yasemin Sagiroglu."On Fuzzy Length Spaces and Fuzzy Geodesics", International Journal of Advanced Engineering Research and Science(ISSN : 2349-6495(P) | 2456-1908(O)),vol.4,no. 12, pp.200-202,2017.
Bibtex
@article {ugurgozutok2017on,
title={On Fuzzy Length Spaces and Fuzzy Geodesics},
author={Ugur Gozutok, Yasemin Sagiroglu},
journal={International Journal of Advanced Engineering Research and Science},
volume={4},
year= {2017},
}
Share:
References:

[1] L.A. Zadeh, Fuzzy sets, Information and Control, 8 (1965) 338-358.
[2] J. G. Garcia, et al., The wijsman topology of a fuzzy metric space, Fuzzy Sets and Systems, 300 (2016) 57-71.
[3] O. Kaleva, J. Kauhanen, A note on compactness in a fuzzy metric space, Fuzzy Sets and Systems, 238 (2014) 135-139.
[4] D. Mihet, A note on fuzzy contractive mappings in fuzzy metric spaces, Fuzzy Sets and Systems, 251 (2014) 83-91.
[5] L. Ricarte, S. Romaguera, A domain-theoretic approach to fuzzy metric spaces, Topology and its Applications, 163 (2014) 149-159.
[6] M. Benoumhani, A. Jaballah, Finite fuzzy topological spaces, Fuzzy Sets and Systems, 321 (2017) 101-114.
[7] S. Chen, P. Shi, C. Lim, Curve arclength in fuzzy metric spaces, Fuzzy Sets and Systems 313 (2017) 105,113.
[8] D. Burago, Y. Burago, S. Inanov, A Course In Metric Geometry, Amer. Math. Soc., Providence, 2001.
[9] A. George, P. Veeramani, On some results in fuzzy metric spaces, Fuzzy Sets and Systems 64 (1994) 395-399.